# SDR AALA202303108425

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 62,612 hours, 36,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND AFT MEGAPHONE BATTERY EXPIRED AND INOPERATIVE. MAINTENANCE REPLACED AFT MEGAPHONE PER AMM 25-65-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
